# SDR PA03002

- Difficulty date: January 20, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N48FB
- Make and model: Braero HS125700A
- Aircraft serial: 257129
- Engine: Garrtt TFE731*
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: S25TE4135
- Condition: Corroded
- Location: Lt Elevator Le
- Part time: 9,630 hours
- Component: Elevator
- Component part number: 257TE1A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING INSPECTION ON THE ELEVATORS, FOUND CORROSION ON THE UPPER AND THE LOWER LEADING EDGE SKIN SURFACES OF THE LEFT ELEVATOR.  THE CORROSION WAS CONCENTRATED WHERE THE SKIN  IS FASTENED TO THE ELEVATOR FRONT BEAM.  AFTER REMOVING THE CORROSION AND BLENDING THE AREA FOUND THAT TWO SIGNIFICANT AREAS WHERE THE CORROSION WENT BEYOND THE LIMITS OF THE SRM.  DETERIORATION OVER TIME.  C/A:  REPAIRED MINOR SURFACE CORROSION ON THE INBOARD LEADING EDGE OF THE ELEVATOR IAW MFG FIELD REPAIR, CORROSION ON ELEVATOR, LEADING EDGE SKIN, BETWEEN INNER HINGE AND CENTER HINGE.
